# SDR DXTA200601672

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N328QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600428
- Aircraft time: 8,170 hours, 6,711 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON 2 SEPARATE OCCASIONS, BRAKING QUIT AT ABOUT 10 KNOTS, AS THOUGH ANTI-SKID HAD QUIT MOMENTARILY. BLED BRAKES AND PERFORMED ANTISKID FUNCTIONAL CHECK.  OPS CHECK GOOD AND NO LEAKS NOTED ON BRAKES.  INSPECTED TRANSDUCERS AND CONNECTOR PLUGS.  NO DEFECTS NOTED.  NO FAULT INDICATORS TRIPPED IN NOSE COMP. TAXIED A/C ON RAMP AND NO DEFECTS NOTED ON BRAKES.  WORK DONE IAW CH 32-42-00 OF THE CE-560 MM.
